# SDR CA980909008

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: 896431
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

(CAN) ON CLIMB OUT, THE NR 1 ENGINE FIRE WARNING ILLUMINATED.  THE ENGINE WAS SHUTDOWN AND BOTH FIRE BOTTLES WERE DISCHARGED. THE AIRCRAFT DIVERTED.  POST-FLIGHT INSPECTION FOUND NO ACTUAL FIRE.  FIRE DETECTION SYSTEM BEING CHECKED FOR FAULT.  INSPECTION FOUND THE FIRE LOOPS WERE CROSSED ON INSTALLATION.
